# SDR DALA2017042003335

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 157-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR MEMBRANE BETWEEN STA 157 AND 160, X=22.  REPAIRED IAW SRM 53-00-01.  (LP# 2981932)
